Algebras of bounded analytic functions on Riemann surfaces

H. L. Royden Stanford University, Stanford, Calif., U.S.A.

TBD mathscidoc:1701.331287

Acta Mathematica, 114, (1), 113-142, 1964.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:06 uploaded by actaadmin ] [ 145 downloads ] [ 0 comments ] [ Cited by 18 ]
@inproceedings{h.1964algebras,
  title={Algebras of bounded analytic functions on Riemann surfaces},
  author={H. L. Royden},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203206515507996},
  booktitle={Acta Mathematica},
  volume={114},
  number={1},
  pages={113-142},
  year={1964},
}
H. L. Royden. Algebras of bounded analytic functions on Riemann surfaces. 1964. Vol. 114. In Acta Mathematica. pp.113-142. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203206515507996.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved